# SDR 2008UALA04389

- Difficulty date: August 21, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 35,343 hours, 10,010 cycles
- Engine: Pwa PW4056
- System (JASC): 7921 · Engine Oil Cooler
- Part: Bypass Valve
- Part number: 2810193111
- Condition: Leaking
- Location: Eng Oil Cooler
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

OIL LEAKAGE FROM LT ENG OIL COOLER BYPASS VALVE.  FOUND LEAK FOUND COMING FROM AIR-OIL HEAT EXCHANGER VALVE. REPLACED NR 1 ENG AIR OIL HEAT EXCHANGER. NO LEAKS ON GROUND TEST.
